Heavy Snow, Androscoggin
- When
- February 12, 1:00 PM EST to February 13, 10:00 PM EST
- Where
- Androscoggin forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 44.166, -70.206 (the zone’s center; the record gives no point)
An area of low pressure over the Ohio River Valley on the morning of the 12th intensified rapidly as it moved east and into the Gulf of Maine by the morning of the 13th. The storm brought heavy snow and strong winds to all of Western Maine with snowfall amounts generally ranging from 12 to 28 inches.
Every event with a place to put it; 22 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS GYX wrote it up.
An area of low pressure over the Ohio River Valley on the morning of the 12th intensified rapidly as it moved east and into the Gulf of Maine by the morning of the 13th. The storm brought heavy snow and strong winds to all of Western Maine with snowfall amounts generally ranging from 12 to 28 inches. Snow and blowing snow created blizzard conditions during the morning and afternoon of the 13th in parts of the Capital and Mid-Coast areas and near blizzard conditions elsewhere. Both the observing stations in Augusta and Rockland reported more than 4 hours of blizzard conditions.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before the first event at Feb 12, 11:03 AM EST, 1 hour 57 minutes earlier.
Area Forecast Discussion
National Weather Service Gray ME
1103 AM EST Sun Feb 12 2017
.SYNOPSIS...
Low pressure will move northeast out of the Ohio Valley today
and will rapidly intensify as it moves off the Jersey coast
tonight. Low pressure will deepen over the Gulf of Maine on
Monday before heading east into the maritimes. A narrow ridge of
high pressure will build in from the west Monday night and
Tuesday. Low pressure will drop southeast from eastern Ontario
Tuesday night and will move east through the Gulf of Maine on
Wednesday. Low pressure will shift east into the maritimes
Thursday. High pressure will gradually build in from the west
on Friday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
11 AM Update...Just a few minor adjustments to the going
forecast at this time, mainly to tighten up PoPs based on
ongoing and approaching snowfall. Some light ocean effect snow
continues across southernmost ME and the Seacoast of NH. At the
same time, a large expansive shield of snow with the main system
to our west will continue to overspread western zones this
afternoon, and become heavy at times late. Continuing to assess
new model gudiance and ensemble data for the afternoon forecast
package...when a decision to upgrade to blizzard warning (or
not) will be made.
7am update ...Snow has come to an end. Temperature remain in
the mid teens across the area. Just minor adjustments for
current temperatures.
Prev...Very light snow showers continue over the area early
this morning. Temperatures remain in the single digits to teens
across the region. A strong storm will develop during the day
today as two disturbances merge. At 3am the precipitation
associated with the first low was moving up the Ohio valley and
through eastern PA. Meanwhile the strong short wave and second
low was rapidly moving through the Great Lakes. These lows will
converge on New England by late tonight.
Look for increasing clouds through the morning. Steady snow
will begin in the afternoon as the precipitation over PA reaches
SW NH. This precipitation is associated with warm advection
ahead of the low moving up the ohio river valley and most
numerical guidance wants to combine the warm advection with
easterly flow to push above freezing temperatures into the
coastal plain of Maine and New Hampshire by mid afternoon. This
seems quite aggressive given the strength of cold air currently
in place. Went on the low side of almost all guidance for
temperatures today, especially tightening up the gradient along
the coast in anticipation of coastal front formation. Seacoast
NH may briefly see a rise in temps above freezing but expect
most if not all of the CWA to remain locked in the cold air.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
*** Major coastal storm will bring blizzard to near-blizzard
conditions Sunday night into Monday***
Sunday night the low will move offshore of New Jersey and
deepen rapidly overnight as it interacts with the short wave.
To the northwest of the low center along coastal Maine and New
Hampshire strong frontogenesis will result in very heavy
precipitation. Additionally the presence of a coastal front
which should form Sunday afternoon under the easterly flow will
also enhance the precipitation along the immediate coastline
with 2-4"/hr possible in the heaviest bands.
In the early morning hours the 700mb low crosses southern NH
and ME before moving into the Gulf of Maine. This may allow for
some warmer air to enter into southern NH and decrease the snow
ratios or even briefly turn it over to rain at the surface
along the immediate coastline. Even with this potential the snow
totals overnight will be impressive.
An additional concern will be the density of the snow which
will impact blowing snow and blizzard conditions. The brief
infiltration of warmer air on Sunday night may bring a more
sticky "packing" type snow which will stick to trees but is less
likely to blow. However as the storm strengthens and
temperatures cool the snow should become light. As soon as the
upper level low moves in it pulls in colder air bringing the
snow growth zone right into the heart of the storm's dynamics.
Monday morning the storm continues to deepen rapidly in the Gulf
of Maine. Low center will remain off shore keeping the
temperatures below freezing and keeping ptype all snow along
the coast. As the low deepens mid level lapse ates increase
enough that thunder snow is possible Monday morning over the
ocean or coastal NH.
As the low continues to strengthen winds become a concern.
Expect a low level jet of at least 60kts. This will allow wind
gusts to 50kts over the waters and increasing to 30-40kts on
land. The strongest winds will be along the midcoast, which is
closest to the low center as it moves northeast. Winds will
likely gust above 35mph on Monday. A blizzard watch remains in
effect for coastal regions. The highest confidence in blizzard
conditions remains along the immediate coast with confidence
decreasing as you move inland. Expect widespread blowing snow
and visibilities in the 1/2 to 1/4 mile range throughout the day
on Monday. Confidence is still moderate on achieving true
blizzard conditions (winds over 35mph with visibilities less
than 1/4 mile for 3 consecutive hours of more) so have opted to
keep the Watch going for now.
Snow will finally begin to come to an end late Monday night as
the low moves off into the Maritimes. Blowing and drifting snow
will be a concern into Monday night.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Confidence is increasing that more accumulating/plowable snow
will occur Wednesday night into Thursday.
Blowing and drifting snow will continue for a period Monday
night before the winds gradually diminish with time as the storm
exits east of our region, passing south of Halifax Nova Scotia.
This will lead to a brief break in the action on Tuesday as a
weak and fast moving ridge of high pressure quickly crosses
northern New England. Downsloping winds with some sunshine will
allow for temperatures to rebound to near the freezing mark
along the coast.
Yet another vigorous upper level low pressure system will dig
southeastward from southern Canada to upstate New York on
Wednesday. This will trigger cyclogenesis off the southern New
England coastline during the day as it deepens and moves
northeast Wednesday night.
Models diverge somewhat on the solution of this coastal system.
The Euro allows for two areas of low pressure on Thursday with
one passing south and east of Halifax while another piece of
energy, associated with the upper level area of low pressure
briefly becomes stationary in the Gulf of Maine. The GFS is a
little faster and perhaps more progressive with this system,
with much of the energy east of our region by late morning on
Thursday.
In any case, there is the potential for significant snow with
several inches accumulating Wednesday night into Thursday. There
will be an inverted trough associated with this system, and
locally higher amounts of snow is likely along the region where
the trough sets up. Snow loads on rooftops will continue to
increase in the medium range and may begin to present some
issues.
High pressure will finally build into the region late in the
work week. This will begin a moderating trend with more of a
zonal pattern aloft, bringing more quiet conditions to the
region.
&&
.AVIATION /16Z SUNDAY THROUGH THURSDAY/...
Short Term... Current MVFR conditions will continue through
early afternoon. Snow will move in starting in Southwest NH
around 6pm and conditions will rapidly decrease to IFR and the
LIFR by midnight. LIFR conditions with snow and blowing snow and
high winds will continue through the day on Monday.
Long Term...Conditions becoming VFR Monday night. VFR Tuesday
and Tuesday night. IFR/LIFR ceilings and vsby Wednesday into
Thursday before improving at the end of the work week.
&&
.MARINE...
Short Term... Northerly winds are beginning to pick up ahead of
our coastal storm. Expect increasing winds and seas through the
day today reaching storm force by early Monday morning. Seas
will build to 20ft on the outer waters. The bays will remain
slightly sheltered but will still see gale force winds with
waves around 10ft.
Long Term...Northwesterly gales likely Monday night and again
on Wednesday night and Thursday.
&&
.TIDES/COASTAL FLOODING...
A challenging forecast for any potential splash-over and erosion.
Greatest storm surge is Sunday night and northeast winds will be
on the increase. This may present issues for northeast facing
beaches south of Portland as nearshore waves quickly jump into
the 10 to 15 foot range. A few road closures are possible due
to splash-over. NART based wave runup matrices continue to
indicate beach erosion and splash-over for the hot spots of Camp
Ellis, Ferry Beach, and Jennes Beach in York and Rockingham
counties. Minor, nuisance coastal flooding is possible in
Portland, Biddeford, and Hampton as well. Therefore a coastal
flood advisory has been issued for this particular high tide
around midnight Sunday night.
Fortunately, on Monday, winds begin to switch to the north,
lowering the potential storm surge with the astronomical tide
expected to be around 10.3 feet in Portland (flood stage is 12
feet). Nevertheless, storm force winds will allow nearshore waves
to continue in the 10 to 15 foot range as wave periods gradually
increase with time. Splash-over and minor, nuisance flooding
will likely continue. At this time, a coastal flood watch
remains in effect for this particular tide.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Warning from 2 PM this afternoon to 9 PM EST
Monday for MEZ007>009-012>014.
Winter Storm Warning from 2 PM this afternoon to 4 AM EST
Monday for MEZ018>028.
Blizzard Watch from late tonight through Monday evening for
MEZ018>028.
Coastal Flood Watch from Monday morning through Monday
afternoon for MEZ023-024.
Coastal Flood Advisory from midnight tonight to 3 AM EST
Monday for MEZ023-024.
NH...Winter Storm Warning until 7 PM EST Monday for NHZ001>009-011-
012-015.
Winter Storm Warning until 4 AM EST Monday for NHZ010-013-014.
Blizzard Watch from late tonight through Monday evening for
NHZ010-013-014.
Coastal Flood Watch from Monday morning through Monday
afternoon for NHZ014.
Coastal Flood Advisory from midnight tonight to 3 AM EST
Monday for NHZ014.
MARINE...Gale Warning from 1 AM to 11 PM EST Monday for ANZ153.
Storm Warning from 1 AM to 11 PM EST Monday for ANZ150>152-154.
&&
NEAR TERM UPDATE...EksterHazardous Weather Outlook National Weather Service Gray ME 301 AM EST Sun Feb 12 2017 NHZ010-013-130815- Strafford-Interior Rockingham- 301 AM EST Sun Feb 12 2017 ...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO 4 AM EST MONDAY... ...BLIZZARD WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING... This Hazardous Weather Outlook is for central New Hampshire and southern New Hampshire. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Winter Storm Warning. Blizzard Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Blizzard Watch. Another storm may move up the coast Wednesday into early Thursday. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NHZ014-130815- Coastal Rockingham- 301 AM EST Sun Feb 12 2017 ...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO 4 AM EST MONDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM EST MONDAY... ...BLIZZARD WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING... ...COASTAL FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... This Hazardous Weather Outlook is for southern New Hampshire. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Winter Storm Warning. Coastal Flood Advisory. Blizzard Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Blizzard Watch. Coastal Flood Watch. Another storm may move up the coast Wednesday into early Thursday. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ007>009-012>014-130815- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset- 301 AM EST Sun Feb 12 2017 ...WINTER STORM WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM EST MONDAY... This Hazardous Weather Outlook is for south central Maine...west central Maine and western Maine. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Winter Storm Warning. Winter Storm Warning. Another storm may move up the coast Wednesday into early Thursday. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NHZ001>009-011-012-015-130815- Northern Coos-Southern Coos-Northern Grafton-Northern Carroll- Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap- Cheshire-Eastern Hillsborough-Western And Central Hillsborough- 301 AM EST Sun Feb 12 2017 ...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO 7 PM EST MONDAY... This Hazardous Weather Outlook is for New Hampshire...central New Hampshire...northern New Hampshire and southern New Hampshire. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Winter Storm Warning. Another storm may move up the coast Wednesday into early Thursday. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ018>022-025>028-130815- Interior York-Interior Cumberland-Androscoggin-Kennebec- Interior Waldo-Sagadahoc-Lincoln-Knox-Coastal Waldo- 301 AM EST Sun Feb 12 2017 ...WINTER STORM WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM EST MONDAY... ...BLIZZARD WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING... This Hazardous Weather Outlook is for Maine...south central Maine and southwest Maine. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Winter Storm Warning. Blizzard Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Blizzard Watch. Winter Storm Watch Sunday into Monday. Another storm may move up the coast Wednesday into early Thursday. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ023-024-130815- Coastal York-Coastal Cumberland- 301 AM EST Sun Feb 12 2017 ...WINTER STORM WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM EST MONDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM EST MONDAY... ...BLIZZARD WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING... ...COASTAL FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... This Hazardous Weather Outlook is for southwest Maine. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Winter Storm Warning. Coastal Flood Advisory. Blizzard Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Blizzard Watch. Coastal Flood Watch. Winter Storm Watch Sunday into Monday. Another storm may move up the coast Wednesday into early Thursday. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>152-154-130815- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 301 AM EST Sun Feb 12 2017 ...STORM WARNING IN EFFECT FROM 1 AM TO 11 PM EST MONDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Storm Warning. Hazardous weather is not expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Storm Warning. Gale force winds are possible again Wednesday into Thursday. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ153-130815- Casco Bay- 301 AM EST Sun Feb 12 2017 ...GALE WARNING IN EFFECT FROM 1 AM TO 11 PM EST MONDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Gale Warning. Gale force winds are possible Wednesday into Thursday. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
740 AM EST SUN FEB 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 AM SNOW 2 NNW BELFAST 44.45N 69.03W
02/12/2017 M3.0 INCH WALDO ME TRAINED SPOTTER
&&
EVENT NUMBER GYX1701600
POHLPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
837 AM EST SUN FEB 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM SNOW 1 E SOUTH THOMASTON 44.05N 69.10W
02/12/2017 M8.0 INCH KNOX ME TRAINED SPOTTER
YESTERDAYS STORM
&&
EVENT NUMBER GYX1701604
JENSENIUSPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
843 AM EST SUN FEB 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW WINDHAM 2 NW 43.86N 70.47W
02/12/2017 M3.0 INCH CUMBERLAND ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW EPPING 43.03N 71.08W
02/12/2017 M1.5 INCH ROCKINGHAM NH CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW HOLLIS 43.65N 70.67W
02/12/2017 M2.4 INCH YORK ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW TAMWORTH 4 43.70N 71.27W
02/12/2017 M2.4 INCH CARROLL NH CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW FARMINGTON 44.68N 70.15W
02/12/2017 M6.1 F FRANKLIN ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW 3 NW BRIDGTON 44.08N 70.73W
02/12/2017 M6.1 INCH CUMBERLAND ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0730 AM SNOW NORTH CONWAY 44.05N 71.13W
02/12/2017 M6.0 INCH CARROLL NH CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
&&
EVENT NUMBER GYX1701605
EVENT NUMBER GYX1701606
EVENT NUMBER GYX1701607
EVENT NUMBER GYX1701608
EVENT NUMBER GYX1701609
EVENT NUMBER GYX1701610
EVENT NUMBER GYX1701611
POHLPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
940 AM EST SUN FEB 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW NORTH ANSON 44.87N 69.92W
02/12/2017 M6.0 INCH SOMERSET ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW WATERVILLE 44.53N 69.65W
02/12/2017 M4.5 INCH KENNEBEC ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW TURNER 44.28N 70.26W
02/12/2017 M3.0 INCH ANDROSCOGGIN ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW 1 E LIVERMORE FALLS 44.47N 70.17W
02/12/2017 M4.5 INCH ANDROSCOGGIN ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0849 AM SNOW BERLIN 44.45N 71.18W
02/12/2017 M3.0 INCH COOS NH CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
&&
EVENT NUMBER GYX1701612
EVENT NUMBER GYX1701613
EVENT NUMBER GYX1701614
EVENT NUMBER GYX1701615
EVENT NUMBER GYX1701616
POHLPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1008 AM EST SUN FEB 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 AM SNOW 2 N KNOX 44.55N 69.24W
02/12/2017 M6.0 INCH WALDO ME TRAINED SPOTTER
&&
EVENT NUMBER GYX1701617
POHLPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1016 AM EST SUN FEB 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 AM SNOW 1 SSE ALNA 44.09N 69.59W
02/12/2017 M3.0 INCH LINCOLN ME TRAINED SPOTTER
&&
EVENT NUMBER GYX1701618
POHLThe national radar mosaic for the moment the first event began.
17 heavy snow, 5 blizzard. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Maine in 2017Every state in 2017This day in weather historyWarnings in Maine, February 2017
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 682769, 682770, 682771, 682772, 682774, 682775, 682776, 682777, 682778, 682779, 682780, 682781, 682782, 682783, 682784, 682785, 682786, 682791, 682790, 682787, 682788, 682789.